Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have psoriasis. Taking dexamethasone, betamethasol, ranitidne. Sufficient?

i am sameer 32year old female from india , i suffering from psoriasis last 2 year i take Dexamethasone +betamathasol+levocetltrazen+prednisolone+ranitidne last 3 months my friend sad it is danger so plz helpe me that witch take psoriasis medicen plz help me sir i ugam very upset plz suggest me other cheep and best medicen for psoriasis and how to leave this medicen ? sir i m very poor ? help me ?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
PSORIOSIS IN NEWER STUDIES IS STATED AS CHRONIC INFLAMMATORY REACTION BY ONE OR MORE OF COMMON FOOD WE TAKE
IF YOU WANT TO KNOW YOU NEED TO GET BLOOD SERUM TESTS FOR MILK WHEAT POTATO CHANA EGG NUTS RICE OR COMMON FOOD YOU TAKE DAILY
ELIMINATE THEM FROM DIET ACCORDING TO TEST AND YOU WILL RECOVER IN FEW WEEWK
DEXAMETHASONE IS NOT GOOD
INSTEAD YOU CAN TAKE METHOTREXTATE 2,5 MG TWICE A WEEK
AND CAN ADD ANTIALLERGIC EBASTINE 10 MG DAILY
APPLY CALAmine on skin mixed with salysilic acid ointment locally on affected part of skin
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor